# SDR IPXA2017080320093

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 19,734 hours, 6,812 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 4631
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT EMERGENCY EXIT LIGHTS CAME ON INTERMITTENTLY. RESET CONNECTOR ON EMERGENCY EXIT LIGHTS BATTERY PACK SYS. OPS. CHECK NORMAL IAW MM 33-51-00-715-039.
